# SDR FDEA202210192622

- Difficulty date: October 19, 2022
- Submitted: October 24, 2022
- Operation: Air carrier
- Aircraft: N785FD
- Make and model: Boeing 757222
- Aircraft serial: 26682
- Aircraft time: 75,424 hours, 29,672 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 1186118216
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ZONE 220 FLOOR BOARD 221MBF IS DELAMINATED FABRICATED ZONE 220 FLOOR BOARD 221MBF ON VT MAE TRAVELER T22/1638356 IAW DWG   SRZ-25-005 REV R.   MAJOR REPAIR
